# SDR USAA2014070700003

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 55,146 hours, 20,199 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029002099
- Condition: Dirty
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 EMER SLIDE DISARMED IN FLIGHT.  REMOVED DEBRIS FROM GIRT BAR ON DOOR R2.
